Top answers from doctors based on your search:
Disclaimer

can abilify make me worse

A 18-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
Overdose: If you think your friend has overdosed on Abilify (aripiprazole) for whatever reason, try to get him/her to an ER for assessment and treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old male asked:
Dr. Linda Callaghan
53 years experience Addiction Medicine
Yes.: It can alleviate anxiety however one of the side-effects , parkinsonian syndrome causes tremors that can mistake for anxiety. It is often used to aug ... Read More
A 34-year-old female asked:
Dr. Evan Altman
19 years experience Psychiatry
Abilify/aripiprazole: This medication is an atypical antipsychotic that often is well-tolerated especially if started at low dose. Akithesia/restlessness can be common. Hea ... Read More
1
1 comment
2
2 thanks
A 22-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Seek help from a: nutritionally-oriented physician or nutritional consultant. Supplements like coconut oil and L-carnitine can help but you need guidance. See Ronald H ... Read More
A 67-year-old female asked:
Dr. Terrence Bethea
18 years experience Child Psychiatry
DA is busy in brain: I assume you meant L-dopa not dopamine? Abilify (aripiprazole) blocks dopamine receptors but also activates dopamine receptors. So depending on where ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Gagging: acid reflex would be a possibility a cause the symptoms. However, The private sector should've helped it if that was the case. I would check back wit ... Read More
A 21-year-old member asked:
Dr. Peter Ihle
54 years experience Orthopedic Surgery
That's a good -: -statement that is followed by a question mark. That in and of itself does not make it a question.
A 29-year-old male asked:
Dr. Rick Barnett
18 years experience Clinical Psychology
Skeptical: A healthy dose of questioning is good. The makers of Cymbalta are under fire for deceptive marketing of this medication, though it's definitely helpfu ... Read More
A 23-year-old female asked:
Dr. M. Hytham Beck
43 years experience General Surgery
See a psychiatrist: see a apecialist you are not on any medicine for ADHD you are taking medication for depression and anxiety sometime that could make ADHD worst see a ... Read More
2
2 comments
1
1 thank
A 44-year-old male asked:
Dr. Michael Blumenfield
57 years experience Psychiatry
Allergic reaction: It could have been an allergic reaction to the Abilify (aripiprazole). You should be evaluated for treatment of the panic attacks which may include m ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month